# SDR C2XA06IA107

- Difficulty date: July 7, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 10,763 hours, 8,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 1965
- Condition: Faulty
- Location: Nlg
- Part time: 7,053 hours, 5,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2931, ON TAKEOFF, THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG WEIGHT ON WHEELS PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
